Show simple item record

dc.contributor.authorAdhikari, S. K.
dc.date.accessioned2014-05-20T15:22:32Z
dc.date.available2014-05-20T15:22:32Z
dc.date.issued1992-12-01
dc.identifierhttp://dx.doi.org/10.1016/0021-9991(92)90412-R
dc.identifier.citationJournal of Computational Physics. San Diego: Academic Press Inc. Jnl-comp Subscriptions, v. 103, n. 2, p. 415-421, 1992.
dc.identifier.issn0021-9991
dc.identifier.urihttp://hdl.handle.net/11449/33494
dc.format.extent415-421
dc.language.isoeng
dc.publisherAcademic Press Inc. Jnl-comp Subscriptions
dc.relation.ispartofJournal of Computational Physics
dc.sourceWeb of Science
dc.titleCOMPLEX KOHN VARIATIONAL PRINCIPLE FOR THE SOLUTION OF LIPPMANN-SCHWINGER EQUATIONSen
dc.typeArtigo
dcterms.licensehttp://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy
dcterms.rightsHolderAcademic Press Inc. Jnl-comp Subscriptions
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405 SAO PAULO,BRAZIL
dc.description.affiliationUnespUNIV ESTADUAL PAULISTA,INST FIS TEOR,BR-01405 SAO PAULO,BRAZIL
dc.identifier.doi10.1016/0021-9991(92)90412-R
dc.identifier.wosWOS:A1992KD20600017
dc.rights.accessRightsAcesso restrito
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Física Teórica (IFT), São Paulopt
dc.identifier.lattes8031087349809439
unesp.author.lattes8031087349809439
dc.relation.ispartofjcr2.864
dc.relation.ispartofsjr2,047
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record